By the same authors

From the same journal

From the same journal

High Dimensional Dynamic Covariance Matrices with Homogeneous Structure

Research output: Contribution to journalArticlepeer-review

Full text download(s)

  • klz

    869 KB, PDF document

Published copy (DOI)



Publication details

JournalJournal of Business and Economic Statistics
DateAccepted/In press - 22 Jun 2020
DateE-pub ahead of print (current) - 28 Jul 2020
Number of pages16
Pages (from-to)1-16
Early online date28/07/20
Original languageEnglish

Bibliographical note

© 2020 American Statistical Association. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations